# SDR CALA2015100500810

- Difficulty date: October 4, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N75432
- Make and model: Boeing 737924
- Aircraft serial: 32835
- Aircraft time: 22,332 hours, 7,440 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A5342
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 727B, RBL 45.50 INBD & OTBD FLANGE FASTENER HOLES 1, 2 & 3 EXHIBIT CRACK INDICATION.  ACCOMPLISHED SEAT TRACK FLANGE REPAIR IAW RES-WI 2009408-3 & ECRA 5320-02600.
